| Model Number |
MI1260 SONATA 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user is not satisfied with the hearing performance of the device.